Open Access
Translator Disclaimer
November, 1977 On a Characterization of Ridits
Patrick L. Brockett, Arnold Levine
Ann. Statist. 5(6): 1245-1248 (November, 1977). DOI: 10.1214/aos/1176344010

Abstract

In this paper characterization theorems for Bross' ridits are proved with the help of functional equations by assuming intuitively reasonable postulates.

Citation

Download Citation

Patrick L. Brockett. Arnold Levine. "On a Characterization of Ridits." Ann. Statist. 5 (6) 1245 - 1248, November, 1977. https://doi.org/10.1214/aos/1176344010

Information

Published: November, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0372.62035
MathSciNet: MR494677
Digital Object Identifier: 10.1214/aos/1176344010

Subjects:
Primary: 62H05

Keywords: mathematical characterizations , Ridits

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 6 • November, 1977
Back to Top